MathSciNet Relay Station
MathSciNet bibliographic data
MR425952 55C30 (57F20)
Singhof, Wilhelm On the Lusternik-Schnirelmann category of Lie groups. II. Math. Z. 151 (1976), no. 2, 143–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement